RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 264, Number 2, Pages 318–322 (Mi dan45298)  

GEOPHYSICS

On the uniqueness of the solution of gravimetry and magnetometry two-dimensional inverse problems for the polygons

M. A. Brodskii, V. N. Strakhov

The Institute of the Earth Physics, AS USSR, Moscow

Full text: PDF file (653 kB)
UDC: 517.550.831
Presented: М. А. Садовский
Received: 14.01.1982

Citation: M. A. Brodskii, V. N. Strakhov, “On the uniqueness of the solution of gravimetry and magnetometry two-dimensional inverse problems for the polygons”, Dokl. Akad. Nauk SSSR, 264:2 (1982), 318–322

Citation in format AMSBIB
\Bibitem{BroStr82}
\by M.~A.~Brodskii, V.~N.~Strakhov
\paper On the uniqueness of the solution of gravimetry and magnetometry two-dimensional inverse problems for the polygons
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 264
\issue 2
\pages 318--322
\mathnet{http://mi.mathnet.ru/dan45298}


Linking options:
  • http://mi.mathnet.ru/eng/dan45298
  • http://mi.mathnet.ru/eng/dan/v264/i2/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019